# SDR COMA0760179

- Difficulty date: February 11, 2007
- Submitted: February 15, 2007
- Operation: Air carrier
- Aircraft: N477CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7670
- Aircraft time: 11,579 hours, 10,277 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1393225
- Part serial: 02087H2930
- Condition: Cracked
- Location: Cockpit
- Part time: 11,580 hours, 10,278 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 5573 - FOUND THE CAPTAINS SIDE WINDOW CRACKED DURING WALK-AROUND INSPECTION.  REPLACED THE CAPTAINS SIDE WINDOW.
